Highly dispersive optical solitons with cubic-quintic-septic law by F-expansion

Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Belic M. R.

OPTIK, vol.182, pp.897-906, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 182
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.01.058
  • Title of Journal : OPTIK
  • Page Numbers: pp.897-906
  • Keywords: Solitons, Cubic-quintic-septic law, Complexitons, KERR, FIBERS


This paper successfully applied F-expansion algorithm to obtain highly dispersive optical solitons with cubic-quintic-septic nonlinearity. Bright, dark and singular solitons and their combinations thereof are listed. Their respective existence criteria are also indicated. Additional solutions such as periodic singular solutions as well as results in terms of Weierstrass elliptic function are also revealed from the scheme.